# SDR KY7A20210511004

- Difficulty date: May 11, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N788KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC788B
- Aircraft time: 28,066 hours, 29,047 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Current Limiter
- Part number: AML325
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN THE COCKPIT AND #1 CURRENT LIMITER FAILED.  MX REPLACED CURRENT LIMITER AND PERFORMED GROUND RUN AND OPS CHECK GOOD.  AIRCRAFT IS NOW AIRWORTHY.
